# SDR MALA976068

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE EMERGENCY LIGHTS CAME ON IN THE ARMED POSITION.  MAINTENACE CLEANED FLIGHT ATTENDANTS EMERGENCY LIGHT SWITCH BY DOOR.  OPS CHECK GOOD.
